# SDR CA190605014

- Difficulty date: May 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 601R38304375
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SERVICE DOOR AFT LOWER PAN CORRODED. (TC# 20190605014)
